General Information

ISSN 1609-0705

5-year impact-factor (RSCI 2013) 0,075

FOUNDED BY

“Voronezh State University”

Published since 2000

GENERAL DESCRIPTION

«Proceedings of Voronezh State University. Series: Physics. Mathematics» is a quarterly scientific journal that publishes original research papers in Russian on the problems of theoretical and applied linguistics, translation studies, methods of language teaching, and critical reviews of books on linguistics. Articles previously published or under consideration by another journal cannot be accepted.

The journal is included in the List of Peer-reviewed Scientific Journals recommended by the Higher Attestation Commission of the Russian Ministry of Education and Science.

The journal is registered by the Federal Service for monitoring compliance with cultural heritage protection law. Certificate of Mass Media Registration ПИ № ФС77-19720, April 7th, 2005.

The journal accepts articles on 01.01.01 – real, complex and functional analysis, 01.01.02 – Differential equations, dynamical systems, and optimal control, 05.13.18 – Mathematical modeling, numerical methods and software complexes, 01.04.03 – Radiophysics, 01.04.07 – Condensed matter physics.

The journal has the following thematic sections:

The journal publishes works of leading Russian and foreign scholars as well as papers written by young scholars and post-graduate students.

All papers are anonymously peer-reviewed.

EDITORIAL OFFICE

Address:

Universitetskaya Pl., 1.
Voronezh, 394018, Russian Federation
Voronezh State University
Faculty of Mathematics,
Editorial Office of «Proceedings of Voronezh State University. Series: Physics. Mathematics»

Telephone: +7 (473) 220-86-90

E-mail: shabrov.s.a@gmail.com

SUBSCRIPTION

The journal «Proceedings of Voronezh State University. Series: Physics. Mathematics» offers its readers a subscription. The subscription index of the journal in the General Catalogue «Press of Russia» is 51201. It is possible to subscribe in any post office in Russian Federation.

Printed issues of the journal can be obtained by request from the Editorial Office. The availability of earlier issues can be checked by inquiring at shabrov.s.a@gmail.com.

Full-text versions of published issues can be also accessed on the Internet site of the Electronic Scientific Library: elibrary.ru.

All submitted articles are peer-reviewed by Russian and foreign scholars – members of the Editorial Board of the Series «Physics. Mathematics».